Open Access

Bartle and Graves theorem for approximatively surjective mappings with values in $b$-spaces


Full Text

Coming Soon.





Article Information

TitleBartle and Graves theorem for approximatively surjective mappings with values in $b$-spaces
SourceMethods Funct. Anal. Topology, Vol. 11 (2005), no. 4, 320-326
MathSciNet MR2243286
CopyrightThe Author(s) 2005 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Belmesnaoui Aqzzouz and Redouane Nouira, Bartle and Graves theorem for approximatively surjective mappings with values in $b$-spaces, Methods Funct. Anal. Topology 11 (2005), no. 4, 320-326.


BibTex

@article {MFAT314,
    AUTHOR = {Aqzzouz, Belmesnaoui and Nouira, Redouane},
     TITLE = {Bartle and Graves theorem for approximatively surjective mappings with values in $b$-spaces},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {11},
      YEAR = {2005},
    NUMBER = {4},
     PAGES = {320-326},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=314},
}


All Issues